Fed up!!!!!!

To say i am fed up is an undertsatement!!! I am in the middle of a flare at the moment. Gp has changed my painkillers to stronger ones. Now i can't sleep, i am shivering one minute then hot the next. The pain is still the same. I just don't know what to do. My condition which i have had for 7years now has caused me to give up work as i have ME as well so energy levels are continually low. This flare has been going on for four weeks with no respite. Sorry to sound so maudlin but i just have to get it off my chest. :(( xx

7 Replies

oldestnewest
  • Hi PR, so sorry that you are feeling so bad. I know that sometimes the meds we are given can make us feel worse in some ways because of the side effects. I think it might be a good idea for you to go back to your GP and ask if they can give you something to help with sleep. I have to take one of my own medications in the morning because if I take it any later I too will be awake most of the night. Your GP should be able to advise you about the best times to take your meds too. Don't go on suffering in silence. I do hope that you are feeling at least a little bit better soon! All best wishes to you. Jane x

  • Thank you Jane. I have decided to go back on my other painkillers for a couple of days, then go back to the new ones. If i get the same effects then i can have at least some proof for my GP. I am on 50mg amitriptyline to aid sleep. My GP will sometimes give me tamasopan if i don't sleep for long periods of time. I will try my experiment and see what happens. Thanks for your reply and advice <3 xx

  • So sorry PeppaRosie that you're feeling so poorly with this flare-up. The problem with any change in medication and that includes doses too is that we have to re-acclimatise and sometimes we can feel worse to start with until they kick in and we start to feel better. I know it's easy to say and not easy to do, but try to stick with it and hopefully the flare will start to fade once the meds kick in.

    By going back to your old meds, you now have to start all over again which is quite tough. If you feel your old meds work better for you, have a chat with your GP and see if the dose on these can be adjusted?! Might be worth considering.

    Take care, I hope you feel better very soon! (((hug))) xx

  • Thank you Liberty, i know what you mean about some meds can take a while to work. I will have to have a good think about what i am going to do and make a decision. thanks for the advice, it is good to discuss with people who know what i am going through <3 xx

  • Hi peppa rose

    aww so sorry you feeling so low at the moment, nothing worse when your world is dark and everyone around you does not understand.

    How long have you been on Amitryptiline? is this what you take all the time have you ever considered asking about changing this? i am no medical profession but Amitryptiline seems to have such affects on people the more people i get to know and over the years what i have learnt this is like a 'starter' medication for numerous things but it can actually have the opposite effect of what it is supposed to be relieving.. I worked in pharmacy for 8 years and loved it and only left as he sold up, i run my own business now (tiny miniscule business)

    anyway i have myself experience Amitryptiline and my sister takes it (good for her she great on it) I had other family members on it i have customers that taken it etc etc so i have got to listen and i observe a lot of what goes on.

    If you feel it does help you then great but i also had a friend who is on it for 15 years after a car accident and i watched her for a while on it and asked her had she ever changed but no as not a clue with medicines, jsut doing what GP advices and gives. Now i gave her my opinion etc and she listened she spoke to the doctor and she is a changed woman although pain wise she suffers but she changed her image, hair and became more lively (still has her down times) but it helped , so i advice talk to your DR about Amitryptiline as ME make syou so tired all the time and you can be in bed with this as i had a friend with it too, so if you are feeling more low than originally or more so then maybe have a chat ...

    i do apologise if i am no help at all and useless infor lol but Amitryptiline had bad affects on me and i was a zombie, i was depressed on it and i took it because it helped the nerves a tiny bit the tingling?? so i got to enough because i have work to control i need to be on top form !! ..

    xxxxxxxxxxxxhuggles xxxxxx

  • Hi fairycazzie, thank you for your advice. It is good to listen to someone who has had your experience. I have been on amitriptyline for 7 years and wouldn't be without it now. If i don't have it sleep just doesn't happen. The new medication that seems to be causing my sleepnesses at the moment is Meptid. I don't know if you know anyone on this and how it effects them. I know you are not a dr.....just wondering. Thanks again <3 xx

  • Flare-ups are such a phenomenal pain in the butt aren't they. I having two flare-ups right now, fibro and emphysema. But I have got to the stage where I just say hey ho. My GP will not give me pain meds, 1, they do not work for me and 2, they irritate my stomach and duodenal ulcers, so I cannot win xxxxx

You may also like...